본문 바로가기
KERD
논문KCI 등재

Vancomycin-related Linear IgA BullousDermatosis in a Patient with Cervical Cancer

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류내과학

초록

선상 IgA 수포성 피부병(linear IgA bullous dermatosis; LABD)은 기저막대 항원에 대한 IgA 자가항체에 의해 발생하는 질환이다. IgA 자가항체의 생성 기전은 아직 명확하지 않으며 발생 원인에 따라 특발성과 약제 유발성으로 나누며 자가면역 질환, 악성 종양과 연관되어 나타나기도 한다. 저자들은 내원 1년 전 자궁경부암으로 치료받은 후 추적 관찰 중 요추부위 골수염이 의심되어 입원한 48세 여자에서 vancomycin 사용과 관련되어 발생한 LABD 1예를 보고하는 바다. 환자는 척수 골수염의 치료를 위해 vancomycin을 5일째 투여받던 중 갑자기 체간부에서 긴장성 수포가 발생하였으며 피부 조직의 직접 면역 형광검사에서 기저막대 층에 선상의 IgA 침착이 있어 LABD로 진단되었다. 본 증례에서 원인 약제인 vancomycin 중단과 스테로이드, dapsone의 병합 사용 후에도 수포 발생이 계속 지속되었는데 기저 질환인 자궁 경부암의 재발 및 인근 척추 전이가 뒤늦게 발견되어 LABD의 유발에 약제뿐만 아니라 자궁 경부암에 의한 종양연관 피부병이 함께 관여한 것으로 사료된다.

Abstract

LABD is an autoimmune subepidermal bullous disease which is characterized by linear deposition of immunoglobulin (Ig) in the basement membrane. The definite pathogenesis of LABD is still unknown. Some cases of LABD have been associated with drugs. Vancomycin is the most commonly implicated drug. Although LABD is a relatively rare adverse reaction of vancomycin, it is important for clinicians to be aware of this reaction because the use of vancomycin is increasing along with the increase in the incidence of MRSA infections.

참고문헌 (16)

  1. "Granular deposits of immunoglobulins in the skin of patients with dermatitis herpetiformis:An immunofluorescent study", 81, pp.493~ (1969)
  2. "Vancomycin-induced linear IgA bullous dermatosis", 124, pp.1186~8 (1988)
  3. "Incidence of autoimmune subepidermal blistering dermatoses in a region of central Germany", 121, pp.957~8 (1995)
  4. "Incidence and distribution of subepidermal autoimmune bullous skin disease in three French regions", 131, pp.48~52 (1995)
  5. "Linear IgA bullous dermatosis", 19, pp.719~27 (2001)
  6. "Linear IgA bullous dermatosis induced by angiotensin receptor antagonists", 114(j), pp.163~4 (2003)
  7. "Linear IgA bullous dermatosis in a patient with renal cell carcinoma", 144, pp.870~73 (2001)
  8. "Drug-induced linear IgA bullous dermatosis after vancomycin discontinuance in a patient with renal insufficiency", 42, pp.316~23 (2000)
  9. "A case of linear IgA bullous dermatosis", 24, pp.707~11 (1986)
  10. "Linear IgA bullous dermatosis", 25, pp.525~30 (1987)
  11. "A case of fulminant linear IgA bullous dermatosis in an adult", 33, pp.748~54 (1995)
  12. "A case of drug-induced linear IgA bullous dermatosis", 18, pp.504~9 (1998)
  13. "A Case of linear IgA bullous dermatosis of childhood", 36, pp.304~30 (1998)
  14. "A case of linear bullous dermatosis", 36, pp.962~4 (1998)
  15. "A case of vancomycin-induced linear IgA bullous dermatosis", 40, pp.1132~5 (2002)
  16. "Unusual clinical manifestation of linear IgA dermatosis:a report of two cases", 51, pp.~7 (2004)

관련 논문AI추천

이 간행물의 다른 논문 (9건)